# SDR CA051229001

- Difficulty date: December 24, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737522
- Aircraft time: 26,280 hours, 21,401 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Control Cable
- Part number: BACC2C3D00525EG
- Condition: Misrigged
- Location: Nlg Steering Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SEVEN DAY CHECK OF AIRCRAFT C-FCGF, THE NOSE WHEEL STEERING CABLE WAS FOUND TO BE ROUTED AROUND AN AFT ATTACHMENT BOLT FOR THE NOSE WHEEL METERING VALVE ASSEMBLY.  THE CABLE HAD BEEN RIGGED AND TENSIONED IN THAT POSITION.  THE CABLE WAS DISENGAGED FROM THE BOLT, INSPECTED AND RE-RIGGED.  THE BOLT ALSO HAD TO BE REPLACED DUE TO WEAR FROM THE CABLE.   A RECORDS SEARCH SHOWS THAT THE LAST TIME THE CABLES HAD BEEN DISCONNECTED AND RE-RIGGED WAS AT TIMCO IN LAKE CITY FL DURING A C CHECK DATED 20 NOV 2004.
